# SDR SWAA061128

- Difficulty date: March 30, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 57,242 hours, 52,456 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NLG W/W CEILING PANEL CUTOUT CRACKED AT BS 251.625, LBL 7.75 & RBL 7.75.  REPAIRED PANELS PER SWA EA.
